Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    8238

Week 16, Day 114

Coleb92

186 views

So today was my dermatologist appointment, he said that my face looked a tiny bit better since I have less bumps. He mentioned that I am probably going to do 7 months total (I am willing to do more, I just want to see results badly). I have noticed that my skin has been a little smoother, but overall everything is the same, I still haven't "turned the corner". Breakouts occur almost daily and it's the same shit.

I am still taking 80 mg a day and will continue to so do for this month (month 5). As far as side effects, same old...chapped lips, being tired ( regardless of how much sleep I get), and every now and then everything sort of gets to me and I tend to feel "depressed" for a few days.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×